# SDR AALA201803019023

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 56,890 hours, 28,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS BROKEN AT SEAT ROW 20D. MAINTENANCE REPLACED THE LENS IAW AMM 33-60-98 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
